# SDR SWAA2016080954671

- Difficulty date: August 4, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 34,395 hours, 17,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: FDC5555
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT HATCH ESCAPE STRAP WING ATTACH HOOK CORRODED.  R & R HOOK IAW AMM.
